# SDR SWAA990491

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND .375 INCH CRACK RADIATING OUT OF UPPER CORNER OF LOWER HINGE CUTOUT ON DOOR SKIN.  REPAIRED CRACK PER SWA RA NR 1-252-0322.
